Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

depression

i have suffered with anxiety and depression for over 30 years. i have been on valium for 10 years. it helped the anxiety but not the depression. last week my stress was so high i felt like a nervous breakdown. my dr. prescribed seroquel 25 to 50 mg five days ago. for the first time i do not feel dpressed or anxiety. i stopped taking the valium when i started the seroquel. my valium has been a very high dose 60mg a day. will i get withdrawl symptoms from stopping the valium? when i started the seroquel 5 days ago i had a slight headache hardly anything. but now 5 days later my headache is very bad.
2 Responses
Avatar universal
Its my understanding that yes you can have severe withdrawl from valium,,, and your dosing seems real high on that I agree. I would call the doctor, explain about your headach and how its becoming worse,,, and ask if you should taper rather than just stop. Im thinking he will say yes,, but he will also be able to give you dosing instructions on how to properly do that... so its important you talk to him first.

*Blessings of peace to you*
Avatar universal
most likely you will suffer withdrawl from valium and it can be very hard.  you should definitely try to taper slowly and i mean SLOWLY.  the proper tapering over several weeks or months should reduce the awful symptoms.  there was a recent documentary i heard about this.  it can be difficult but certainly managable.  feel better soon.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.